# SDR WX0A070429

- Difficulty date: October 8, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 39258162
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM SUPPORT CRACKED AT LOWER END STA 864 BELOW SEAT TRACK NR 4.  INSTALLED NEW FLOOR BEAM SUPPORT AT STA 864 BELOW SEAT TRACK NR 4 PER SRM 51-30.
